# SDR FDKA2010033000056

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,682 hours, 12,563 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Dirty
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT OPEN.  CLEANED AND LUBED DOOR ROLLERS, OPS GOOD.
